Filters

Theme
Tag
Format
Room
Other Filters

Saturday April 30, 2022

 
 
Breaks
Main
Meeting Room 1
Meeting Room 2
Outside
 
9:15 AM
           
           
           
9:30 AM
   
Audiovisual testing
9:30 AM (30 minutes)
     
         
         
9:45 AM
         
         
         
10:00 AM
           
           
           
10:15 AM
           
           
           
10:30 AM
 
Opening Ceremony
10:30 AM (30 minutes)
       
         
         
10:45 AM
         
         
         
11:00 AM
 
What's New in Board Gaming
11:00 AM (1 hour)
Fanexus-Web Design
11:00 AM (1 hour)
Gaaaaaames!
11:00 AM (3 hours)
   
     
     
11:15 AM
     
     
     
11:30 AM
     
     
     
11:45 AM
     
     
     
12:00 PM
     
     
     
12:15 PM
     
     
     
12:30 PM
     
     
     
12:45 PM
     
     
     
1:00 PM
 
Local heroes
1:00 PM (1 hour)
 
Knitting for Kittehs
1:00 PM (1 hour)
 
     
     
1:15 PM
     
     
     
1:30 PM
 
How to Build a Dalek -Aaron Creaser
1:30 PM (1 hour 30 minutes)
 
   
   
1:45 PM
   
   
   
2:00 PM
   
Incan Gold Tournament
2:00 PM (4 hours)
   
       
       
2:15 PM
       
       
       
2:30 PM
     
     
     
2:45 PM
     
     
     
3:00 PM
 
Remembering Jeremy
3:00 PM (1 hour)
   
     
     
3:15 PM
     
     
     
3:30 PM
     
     
     
3:45 PM
     
     
     
4:00 PM
 
Disturbing biology
4:00 PM (1 hour)
WASFF AGM
4:00 PM (2 hours)
   
     
     
4:15 PM
     
     
     
4:30 PM
     
     
     
4:45 PM
     
     
     
5:00 PM
     
     
     
5:15 PM
     
     
     
5:30 PM
     
     
     
5:45 PM
     
     
     
6:00 PM
Dinner Break
6:00 PM (1 hour 30 minutes)
   
Gaaaaaames! continue
6:00 PM (4 hours 30 minutes)
Laser Tag
6:00 PM (2 hours)
 
     
     
6:15 PM
     
     
     
6:30 PM
     
     
     
6:45 PM
     
     
     
7:00 PM
     
     
     
7:15 PM
     
     
     
7:30 PM
 
Babylon 5 Remastered
7:30 PM (1 hour)
Meet the Author: Greg Stroot
7:30 PM (29 minutes)
 
   
   
7:45 PM
   
   
     
8:00 PM
       
       
       
8:15 PM
       
       
       
8:30 PM
         
         
         
8:45 PM
         
         
         
9:00 PM
         
         
         
9:15 PM
         
         
         
9:30 PM
         
         
         
9:45 PM
         
         
         
10:00 PM
         
         
         
10:15 PM
         
         
         
10:30 PM
 
Clean Up, Bump Out
10:30 PM (1 hour)
       
         
         
10:45 PM
         
         
         
11:00 PM
         
         
         
11:15 PM
         
         
         
11:30 PM
           
           
           
11:45 PM
           
           
           
12:00 AM